Alert archive / Tennessee / Snow Advisories in 2007
Snow Advisory 2, NWS Nashville, TN
NWS Nashville, TN issued this snow advisory at Feb 4, 2007, 6:07 AM CST for 17 counties in Tennessee. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- Feb 4, 2007, 6:07 AM CST (12:07 UTC)
- Expired
- Feb 4, 2007, 9:00 AM CST
- In force
- 3 hr
- Issued by
- NWS Nashville, TN
Counties Cheatham County, TN, Clay County, TN, Cumberland County, TN, Davidson County, TN, DeKalb County, TN, Fentress County, TN, Jackson County, TN, Macon County, TN, Overton County, TN, Pickett County, TN, Putnam County, TN, Robertson County, TN, Smith County, TN, Sumner County, TN, Trousdale County, TN, White County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 62 km from the middle of the area, began a volume at 12:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 0.1 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 742 m above ground
- 0-6 km bulk shear
- 125 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 525 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS44 KOHX 041207 WSWOHX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 607 AM CST SUN FEB 4 2007 ...SNOW THIS MORNING ACROSS NORTHERN PORTIONS OF THE MID STATE... .AN UPPER LEVEL DISTURBANCE BEHIND A SOUTHWARD MOVING ARCTIC FRONT WILL BRING A BRIEF PERIOD OF SNOW TO NORTHERN PORTIONS OF THE MID STATE THIS MORNING. TNZ007>011-026>034-064>066-041500- /O.NEW.KOHX.SN.Y.0002.070204T1207Z-070204T1500Z/ ROBERTSON-SUMNER-MACON-CLAY-PICKETT-CHEATHAM-DAVIDSON-WILSON- TROUSDALE-SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-DEKALB-WHITE- CUMBERLAND- 607 AM CST SUN FEB 4 2007 ...SNOW ADVISORY IN EFFECT UNTIL 9 AM CST THIS MORNING... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM CST THIS MORNING. LIGHT TO MODERATE SNOW WILL PRODUCE SNOWFALL ACCUMULATIONS OF AROUND 1 INCH ACROSS THE ADVISORY AREA WITH A FEW SPOTS BETWEEN 1 AND 2 INCHES POSSIBLE. THE SNOW SHOULD END BY 9 AM. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ 21
What forecasters said that day
The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this snow advisory went out at Feb 4, 5:18 AM CST, 49 minutes earlier.
Area forecast discussion, Feb 4, 5:18 AM CST, 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 518 AM CST SUN FEB 4 2007 .DISCUSSION... A FEW ONE HALF INCH SNOW TOTALS HAVE BEEN REPORTED ACROSS OUR FAR NORTHERN ZONES. WILL GO AHEAD AND UPDATE THE FCST AND RAISE POPS ACROSS THE NORTH. WILL ALSO INCLUDE ACCUMULATIONS OF GENERALLY LESS THAN 1 INCH. MEG AND PAH RADARS UPSTREAM SHOW A DECREASE IN COVERAGE AND INTENSITY. THUS...WILL REFRAIN FROM ISSUING A SNOW ADVISORY. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && 21
Hazardous weather outlook, Feb 4, 5:30 AM CST, 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 530 AM CST SUN FEB 4 2007 TNZ005>011-022>034-056>066-075-077>080-093>095-051130- BEDFORD-BENTON-CANNON-CHEATHAM-CLAY-COFFEE-CUMBERLAND-DAVIDSON- DEKALB-DICKSON-FENTRESS-GILES-GRUNDY-HICKMAN-HOUSTON-HUMPHREYS- JACKSON-LAWRENCE-LEWIS-MACON-MARSHALL-MAURY-MONTGOMERY-OVERTON-PERRY- PICKETT-PUTNAM-ROBERTSON-RUTHERFORD-SMITH-STEWART-SUMNER-TROUSDALE- VAN BUREN-WARREN-WAYNE-WHITE-WILLIAMSON-WILSON- 530 AM CST SUN FEB 4 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT A CLIPPER SYSTEM WILL BRING A CHANCE FOR SNOW FLURRIES TO THE NORTHERN SECTIONS OF THE MID STATE THIS MORNING. TOTAL SNOWFALL AMOUNTS WILL AVERAGE LESS THAN ONE INCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY UNSEASONABLY COLD THROUGH THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT LIKELY. 31
Nearby
Snow Advisories in Tennessee, 2007Every snow advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.